Alert archive / Alabama / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 104, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jul 14, 2015, 7:10 PM CDT for Fayette County, Lamar County, Walker County, Alabama. It was in force for 65 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2015, 7:10 PM CDT (00:10 UTC)
- Expired
- Jul 14, 2015, 8:15 PM CDT
- In force
- 65 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Fayette County, AL, Lamar County, AL, Walker County, AL
The radar
The Columbus AFB radar (KGWX), 80 km from the middle of the area, began a volume at 00:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 7:20 PM CDT | TSTM WND DMG | 3 Nw Jasper, AL | TREES DOWN ON BRAKEFIELD DAIRY RD WITH ONE TREE DOWN ON A VEHICLE. |
| Jul 14, 7:28 PM CDT | TSTM WND DMG | 3 S Winfield, AL | TREE DOWN IN THE 1900 BLOCK OF SMITH RD. TIME ESTIMATED FROM RADAR. |
| Jul 14, 7:28 PM CDT | TSTM WND DMG | 3 S Winfield, AL | TREE DOWN IN THE 300 BLOCK OF CR 146. TIME ESTIMATED FROM RADAR. |
| Jul 14, 7:30 PM CDT | TSTM WND DMG | 5 Sse Winfield, AL | TREE DOWN ON CR 49 NEAR THUNDER VALLEY SPEEDWAY. TIME ESTIMATED FROM RADAR. |
| Jul 14, 7:30 PM CDT | TSTM WND DMG | 5 Sse Winfield, AL | TREE DOWN ON TIDWELL RD NEAR WEEKS RD. TIME ESTIMATED FROM RADAR. |
| Jul 14, 7:45 PM CDT | TSTM WND DMG | Dora, AL | LARGE TREE SNAPPED IN DORA. REPORTED VIA SOCIAL MEDIA WITH PHOTO. |
| Jul 14, 7:50 PM CDT | TSTM WND DMG | 1 Ese Fayette, AL | TREE DOWN IN THE 500 BLOCK OF 6TH AVE NE. TIME ESTIMATED FROM RADAR. |
| Jul 14, 7:50 PM CDT | TSTM WND DMG | 2 Nne Berry, AL | TREE DOWN ON CR 63 NEAR CR 130. TIME ESTIMATED FROM RADAR. |
| Jul 14, 8:05 PM CDT | TSTM WND DMG | 3 Wnw New Lexington, AL | TREE DOWN ON CR 68 NEAR VICK RD. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 14, 3:59 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 0.2 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1212 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 1503 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 4.9
The text
As transmitted, in the capitals the NWS used until 2016.
386
WUUS54 KBMX 150010
SVRBMX
ALC057-075-127-150115-
/O.NEW.KBMX.SV.W.0104.150715T0010Z-150715T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
710 PM CDT TUE JUL 14 2015
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LAMAR COUNTY IN WEST CENTRAL ALABAMA...
WALKER COUNTY IN CENTRAL ALABAMA...
FAYETTE COUNTY IN WEST CENTRAL ALABAMA...
* UNTIL 815 PM CDT
* AT 709 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTHEAST OF AMORY TO NEAR DETROIT TO GUIN
TO NEAR GLEN ALLEN TO CAMP MCDOWELL TO 6 MILES SOUTHEAST OF HELICON
TO GOOD HOPE...MOVING SOUTHEAST AT 55 MPH.
HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
JASPER...WINFIELD...FAYETTE...SUMITON...CORDOVA...DORA...CARBON
HILL...VERNON...SULLIGENT...MILLPORT...BERRY...PARRISH...OAKMAN...
GLEN ALLEN...KENNEDY...SIPSEY...WEST JEFFERSON...DETROIT...KANSAS
AND NAUVOO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3406 8821 3405 8799 3392 8795 3391 8764
3400 8764 3400 8717 3396 8711 3389 8709
3389 8701 3384 8696 3377 8702 3366 8706
3360 8719 3355 8719 3352 8725 3352 8732
3359 8732 3361 8763 3352 8768 3354 8828
TIME...MOT...LOC 0009Z 326DEG 55KT 3391 8840 3399 8820 3396 8794 3397
8772 3401 8734 3405 8707 3412 8689
HAIL...0.75IN
WIND...70MPH
$$
05/MA2 follow-up statements
195
WWUS54 KBMX 150034
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
734 PM CDT TUE JUL 14 2015
ALC057-075-127-150115-
/O.CON.KBMX.SV.W.0104.000000T0000Z-150715T0115Z/
LAMAR AL-WALKER AL-FAYETTE AL-
734 PM CDT TUE JUL 14 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR LAMAR...WALKER AND FAYETTE COUNTIES...
AT 734 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR VERNON TO BLOOMING GROVE TO 8 MILES NORTH OF
BANKSTON TO 7 MILES SOUTH OF CARBON HILL TO SIPSEY TO NEAR WARRIOR TO
NEAR NECTAR...MOVING SOUTHEAST AT 50 MPH.
HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
JASPER...WINFIELD...FAYETTE...SUMITON...CORDOVA...DORA...CARBON
HILL...VERNON...SULLIGENT...MILLPORT...BERRY...PARRISH...OAKMAN...
GLEN ALLEN...KENNEDY...SIPSEY...WEST JEFFERSON...DETROIT...KANSAS AND
NAUVOO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3406 8821 3405 8799 3392 8795 3391 8764
3400 8764 3400 8717 3396 8711 3389 8709
3389 8701 3384 8696 3377 8702 3366 8706
3360 8719 3355 8719 3352 8725 3352 8732
3359 8732 3361 8763 3352 8768 3354 8828
TIME...MOT...LOC 0034Z 311DEG 43KT 3374 8817 3382 8797 3379 8771 3380
8749 3383 8711 3387 8684 3394 8666
HAIL...0.75IN
WIND...70MPH
$$
95/MA224
WWUS54 KBMX 150101
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
801 PM CDT TUE JUL 14 2015
ALC057-075-127-150115-
/O.CON.KBMX.SV.W.0104.000000T0000Z-150715T0115Z/
LAMAR AL-WALKER AL-FAYETTE AL-
801 PM CDT TUE JUL 14 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTHERN LAMAR...CENTRAL WALKER AND FAYETTE COUNTIES...
AT 800 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR ASHCRAFT CORNER TO 8 MILES SOUTH OF FAYETTE TO 6
MILES SOUTH OF BOLEY SPRINGS TO 7 MILES NORTH OF BANKHEAD LOCK AND
DAM TO FORESTDALE TO BIRMINGHAM TO MARGARET...MOVING SOUTHEAST AT 50
MPH.
HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
JASPER...FAYETTE...SUMITON...CORDOVA...DORA...VERNON...MILLPORT...
BERRY...PARRISH...OAKMAN...KENNEDY...SIPSEY...WEST JEFFERSON...
BELK...GORGAS...BOLEY SPRINGS...BLOOMING GROVE...BANKSTON...QUINTON
AND GORGAS STEAM PLANT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3372 8825 3381 8805 3382 8794 3381 8765
3381 8751 3382 8723 3384 8696 3377 8702
3366 8706 3360 8719 3355 8719 3352 8725
3352 8732 3359 8732 3361 8763 3352 8768
3354 8828
TIME...MOT...LOC 0100Z 327DEG 45KT 3350 8798 3358 8778 3355 8752 3356
8731 3359 8693 3363 8666 3370 8648
HAIL...0.75IN
WIND...70MPH
$$
05/MAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 6:39 PM CDT, 31 minutes earlier.
Area forecast discussion, Jul 14, 6:39 PM CDT, 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 639 PM CDT TUE JUL 14 2015 .UPDATE... AVIATION DISCUSSION. && .DISCUSSION... DECENTLY ORGANIZED LINE OF STORMS HEADED SOUTHEASTWARD OUT OF TENNESSEE AND ARKANSAS THIS AFTERNOON. HAVE BEEN LOOKING CLOSELY AT SOME MESOSCALE NUMBERS TO TRY TO GET A BETTER HANDLE ON THE UNCERTAINTY THAT NORTHWEST FLOW OFTEN BRINGS. BEST INSTABILITY IS COINCIDED WITH THE CURRENT SEVERE THUNDERSTORM WATCH...WHICH LOOKS GOOD AT THIS POINT. IT WILL BE A WAIT AND SEE IF IT CAN MAINTAIN SIMILAR INTENSITY AS THE SUN GETS LOWER...BUT 4500 JOULES WILL TAKE A WHILE TO SUBSIDE EVEN AS EVENING COOLING BEGINS. THE HIGHER BULK SHEAR VALUES...WHICH HELPED ORGANIZE THIS LINE ARE EXPECTED TO REMAIN TO OUR NORTH...AND ARE OFTEN TIMES CONFUSING. IN THIS INSTANCE...ONCE A COLD POOL DOMINATED LINE GETS GOING THE MECHANICS CAN OFTEN TIMES SUSTAIN MORE ROBUST FEATURES. IN OTHER WORDS...THE HIGHER BULK SHEAR IS NOT NECESSARY TO KEEP THE LINE GOING ONCE IT IS ALREADY ESTABLISHED. ADD TO THAT THE SOUTHWARD-TURNING SECTION OF THE LINE ENTERING NORTHERN MISSISSIPPI TRYING TO ORGANIZE INTO AN MCV...AND THERE IS PLENTY TO SUGGEST THAT AREAS NORTH OF I-20 WILL NEED TO BE WATCHED VERY CLOSELY. MOST MESOSCALE NUMERICAL GUIDANCE IS KILLING THE LINE HERE SHORTLY AFTER SUNSET...HOWEVER...ALL HAVE INITIALIZED THE INSTABILITY INCORRECTLY. SO BE A BIT CAREFUL WITH ANY SIMULATED REFLECTIVITY AS IT IS LIKELY UNDERDONE. THE BIG BUBBLE OF 4000 JOULES IS LAYING IN WAIT ACROSS MUCH OF THE NORTHERN- THIRD OF THE STATE...AND WILL BE A PROBLEM FOR US AT LEAST OVER THE NEXT SEVERAL HOURS. 17/KLAWS && .AVIATION... 00Z TAF DISCUSSION. LINE OF SEVERE STORMS WILL PUSH ACROSS NORTHERN TERMINALS THIS EVENING. HAVE INCLUDED TEMPOS FOR INCREASED WIND SPEEDS AND REDUCED VIS. HOWEVER...EXPECT GUSTS WITHIN STRONGER STORMS TO APPROACH 50KTS...WITH FREQUENT LIGHTNING. CONDITIONS WILL IMPROVE BEHIND THE LINE...WITH VFR CONDITIONS EXPECTED WITH WINDS SHIFTING BACK TO THE SOUTHWEST AT 5 KTS. WINDS WEDNESDAY WILL TURN TO THE NORTHWEST ACROSS THE NORTH AT 10-12KTS. AT MGM AND TOI...HAVE INCLUDED VCTS DURING THE AFTERNOON AS THE BOUNDARY LEFT FROM TONIGHTS CONVECTION SHOULD BE ACROSS THE SOUTH...AND DEVELOPMENT IS POSSIBLE DURING AFTERNOON HEATING. 14 && .BMX WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR AUTAUGA-BARBOUR- BIBB-BLOUNT-BULLOCK-CHILTON-DALLAS-ELMORE-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RUSSELL-SHELBY-SUMTER-TUSCALOOSA-WALKER-WINSTON. &&
Hazardous weather outlook, Jul 14, 8:51 AM CDT, 10 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 851 AM CDT TUE JUL 14 2015 ALZ011>015-017>050-151700- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 851 AM CDT TUE JUL 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. A COMBINATION OF HEAT AND HIGH HUMIDITY WILL CREATE HEAT INDEX VALUES OVER 105 DEGREES FOR A LARGE MAJORITY OF CENTRAL ALABAMA THIS AFTERNOON. TAKE PROPER PRECAUTIONS TO AVOID HEAT RELATED ILLNESSES. SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS NORTHERN PORTIONS OF CENTRAL ALABAMA TONIGHT FROM 7PM TO MIDNIGHT. LOCATIONS ALONG AND NORTH OF A LINE FROM SULLIGENT...BIRMINGHAM...SYLACAUGA...AND LAFAYETTE ARE INCLUDED IN THE SEVERE WEATHER THREAT AREA. DAMAGING STRAIGHT LINE WINDS ARE THE GREATEST THREAT WITH A LESSER THREAT OF LARGE HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HIGH TEMPERATURES COMBINED WITH RELATIVELY HIGH HUMIDITY LEVELS WILL CONTINUE TO PRODUCE HEAT INDICES NEAR OR ABOVE 105 DEGREES DURING THE AFTERNOON HOURS WEDNESDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED TUESDAY NIGHT INTO WEDNESDAY MORNING.
In the hours before
Special weather statement, Jul 14, 6:35 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
635 PM CDT TUE JUL 14 2015
ALZ011-150000-
MARION AL-
635 PM CDT TUE JUL 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MARION COUNTY UNTIL 700
PM CDT...
AT 634 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WESTON...OR NEAR HAMILTON...MOVING SOUTHEAST AT 40 MPH.
HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HAMILTON...WINFIELD...GUIN...BRILLIANT...GLEN ALLEN...GU-WIN...
BRINN...LAKE BUTTAHATCHEE...WESTON...TWIN...PINEY GROVE...TEXAS...
MARION COUNTY PUBLIC LAKE...TUCKER...PIKEVILLE...PEARCES MILL AND
RANKIN FITE AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3431 8797 3431 8796 3409 8763 3393 8764
3391 8766 3392 8785 3419 8813 3432 8798
TIME...MOT...LOC 2334Z 314DEG 36KT 3421 8799
05/MAThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 7:31 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Jefferson | 59 min |
| Jul 14, 7:58 PM CDT | Severe Thunderstorm Warning | BMX | Tuscaloosa | 62 min |
| Jul 14, 8:07 PM CDT | Special Weather Statement | BMX | Calhoun, Cherokee, Etowah, St. Clair | 23 min |
| Jul 14, 8:16 PM CDT | Severe Thunderstorm Warning | BMX | Shelby | 59 min |
| Jul 14, 8:20 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 25 min |
| Jul 14, 8:39 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Coosa, Talladega | 50 min |
| Jul 14, 8:45 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cleburne | 44 min |
| Jul 14, 9:07 PM CDT | Severe Thunderstorm Warning | BMX | Clay | 22 min |
| Jul 14, 9:15 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Elmore | 45 min |
| Jul 14, 9:17 PM CDT | Special Weather Statement | BMX | Tallapoosa | 58 min |
| Jul 14, 9:31 PM CDT | Special Weather Statement | BMX | Chambers, Randolph | 59 min |
| Jul 14, 9:32 PM CDT | Special Weather Statement | BMX | Dallas, Perry | 28 min |
| Jul 14, 9:38 PM CDT | Special Weather Statement | BMX | Lowndes, Montgomery | 67 min |
| Jul 15, 4:23 AM CDT | Heat Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 8 days |
| Jul 15, 3:16 PM CDT | Special Weather Statement | BMX | Walker | 29 min |
| Jul 15, 3:55 PM CDT | Special Weather Statement | BMX | Coosa | 35 min |
| Jul 15, 4:03 PM CDT | Special Weather Statement | BMX | Shelby | 27 min |
| Jul 15, 4:08 PM CDT | Special Weather Statement | BMX | Chilton | 37 min |
| Jul 15, 4:11 PM CDT | Special Weather Statement | BMX | Russell | 34 min |
| Jul 15, 4:17 PM CDT | Severe Thunderstorm Warning | BMX | Russell | 31 min |
| Jul 15, 4:19 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Shelby | 41 min |
| Jul 15, 4:24 PM CDT | Special Weather Statement | BMX | Elmore | 51 min |
| Jul 15, 4:30 PM CDT | Special Weather Statement | BMX | Bibb, Tuscaloosa | 45 min |
| Jul 15, 4:41 PM CDT | Special Weather Statement | BMX | Macon | 49 min |
| Jul 15, 4:46 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Perry | 44 min |
| Jul 15, 5:05 PM CDT | Special Weather Statement | BMX | Autauga, Elmore, Montgomery | 40 min |
| Jul 15, 5:14 PM CDT | Severe Thunderstorm Warning | BMX | Autauga | 61 min |
| Jul 15, 5:42 PM CDT | Severe Thunderstorm Warning | BMX | Bullock | 63 min |
| Jul 15, 5:51 PM CDT | Special Weather Statement | BMX | Shelby | 24 min |
| Jul 15, 5:53 PM CDT | Special Weather Statement | BMX | Autauga, Dallas, Hale, Lowndes, Montgomery, Perry | 37 min |
| Jul 15, 5:59 PM CDT | Severe Thunderstorm Warning | BMX | Hale | 46 min |
| Jul 15, 6:16 PM CDT | Special Weather Statement | BMX | Pickens | 29 min |
| Jul 15, 6:22 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Pickens, Sumter | 36 min |
| Jul 15, 6:36 PM CDT | Special Weather Statement | BMX | Russell | 24 min |
| Jul 15, 6:39 PM CDT | Special Weather Statement | BMX | Barbour, Bullock, Dallas, Hale, Lowndes, Perry and 1 more | 66 min |
| Jul 15, 6:58 PM CDT | Special Weather Statement | BMX | Greene, Sumter | 47 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.